Voisin, Claire
Sur le lieu de Noether-Lefschetz en degrés 6 et 7
Compositio Mathematica, Tome 75 (1990) no. 1 , p. 47-68
Zbl 0749.14028 | MR 1059955
URL stable : http://www.numdam.org/item?id=CM_1990__75_1_47_0

Bibliographie

[1] Carlson, J. and Donagi, R., Hypersurfaces variations are maximal I, Invent. Math. 89, 37-374 (1987). MR 894385 | Zbl 0639.14003

[2] Carlson, J. and Griffiths, P., Infinitesimal variations of Hodge structures and the global Torelli problem, dans "Géométrie Algébrique", Angers 5-76 Sijthoff and Northoff (1980). MR 605336 | Zbl 0479.14007

[3] Ellingsrud, G., Gruson, L., Peskine, C. and Stomme, S.A., On the normal bundle of curves on smooth projective surfaces, Invent. Math. 80, 181-184 (1985). MR 784536 | Zbl 0629.14026

[4] Green, M., Macaulay representations and hyperplane restrictions. Preprint.

[5] Green, M., Koszul cohomology and the geometry of projective varieties II, J. Diff. Geom. 2, 279-288 (1984). MR 772134 | Zbl 0559.14009

[6] Green, M., A new proof of the explicit Noether-Lefschetz theorem, J. Diff. Geom. 27, 155-159 (1988). MR 918461 | Zbl 0674.14005

[7] Green, M., Components of maximal dimension in the Noether-Lesfchetz locus, J. Diff. Geom. 29, 295-302 (1989). MR 982176 | Zbl 0674.14003

[8] Griffiths, P., On the periods of certain rational integrals, I, II, Ann. of Math. 90, 460-541 (1969). MR 260733 | Zbl 0215.08103

[9] Griffiths, P. and Harris, J., Infinitesimal variations of Hodge structures II, Compo. Math. 207-265, vol. 50 (1983). Numdam | MR 720289 | Zbl 0576.14008

[10] Griffiths, P. and Harris, J. Algebraic Geometry and local differential geometry, Ann. Scient. Ec. Norm. Sup. 4ème série, t. 12, 355-442 (1979). Numdam | MR 559347 | Zbl 0426.14019

[11] Hulek, K. and Harris, J., On the normal bundle of curves on complete intersection surfaces, Math. Ann. 271, 31-51 (1985). Zbl 0497.14025

[12] Lopez, A., On the Picard group of projective surfaces, P.H.D. Thesis, Brown University.

[13] Miranda, R., Ciliberto, C. and Harris, J., General components of the Noether-Lefschetz locus and their density in the space of all surfaces, Math. Ann. 282, 667-670 (1988). MR 970227 | Zbl 0671.14017

[14] Voisin, C., Une précision concernant le théorème de Noether, Math. Ann. 280, 605-611 (1988). MR 939921 | Zbl 0616.14030

[15] Voisin, C., Composantes de petite codimension du lieu de Noether-Lefschetz, Comm. Math. Helv 64 (1989) 515-526. MR 1022994 | Zbl 0724.14029

[16] Griffiths, P. and Harris, J., On the Noether-Lefschetz theorem and some remarks on codimension- two cycles, Math. Ann. 271, 31-51 (1985). MR 779603 | Zbl 0552.14011

[17] Gotzmann, G., Eine Bedingung fur die Flachheit und das Hilbert polynom eines Graduierten Ringes, Math. Z. 158 (1978) 61-70. MR 480478 | Zbl 0352.13009